# SDR 98ZZZM423

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25AG
- Make and model: Dhav DHC7102
- Aircraft serial: 25
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Speed Tape
- Part number: 12206020
- Condition: Torn
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 9051 - CANCELLED DUE TO SPEED TAPE COMING OFF FROM HORIZONTAL STABILIZER.  THE AIRCRAFT WAS INSPECTED AND FOUND TO BE SAFE FOR FERRY FLIGHT TO FLL.  MAINTENANCE REMOVED TORN TAPE AND REPLACED TAPE OVER LIGHTNING HOLE.  AIRCRAFT RETURNED TO SERVICE.  (M)
